Advertisement

Journal of Geometry

, Volume 104, Issue 3, pp 401–407 | Cite as

Werner Heise (1944–2013)

  • Thomas Honold
  • Hans-Joachim Kroll
  • Ivan Landjev
  • Kay Sörensen
Article

Publications of Werner Heise

  1. 1.
    Heise W.: Zum Begriff der topologischen Möbiusebene. Abh. Math. Sem. Univ. Hamburg 33, 216–224 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Heise W.: Eine Definition des Möbiusraumes. Manuscr. Math. 2, 39–47 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Heise W.: Eine neue Klasse von Möbius m-Strukturen. Rend. Ist. Mat. Univ. Trieste 2, 125–128 (1970)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Heise W.: Schwache Möbiusräume. Abh. Math. Sem. Univ. Hamburg 35, 54–56 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Heise W., Sörensen K.: Zur Definition topologischer projektiver Räume. Arch. Math. (Basel) 21, 218–220 (1970)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Heise W.: Bericht über \({\kappa}\) - affine Geometrien. J. Geom. 1, 197–224 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Heise, W.: On finite Möbius-m-structures. In: Atti del Convegno di Geometria Combinatoria e sue Applicazioni, Perugia, 1970, pp. 257–258. Istituto di Matematica, Università degli Studi di Perugia, (1971)Google Scholar
  8. 8.
    Heise W., Timm J.: \({\kappa}\) -Affine Räume. Manuscr. Math. 4, 31–37 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Heise W.: Das Lemma von Zorn. Eine vergleichende Untersuchung geometrischer, algebraischer und topologischer Hüllensysteme. Math.-Phys. Semesterber. 19, 73–82 (1972)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Heise W.: Es gibt keine 4-affine Ebene der Ordnung 4. J. Reine Angew. Math. 252, 104–106 (1972)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Heise U., Heise W., Kroll H.-J.: Über die Existenz endlicher Möbius-m-Strukturen. Rend. Ist. Mat. Univ. Trieste 3, 135–139 (1972)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Heise W., Karzel H.: Eine Charakterisierung der ovoidalen Kettengeometrien. J. Geom. 2, 69–74 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Heise W., Karzel H.: Laguerre- und Minkowski-m-Strukturen. Rend. Ist. Mat. Univ. Trieste 4, 139–147 (1972)MathSciNetGoogle Scholar
  14. 14.
    Heise W.: Freie quasiaffine Ebenenerweiterungen. Jber. Deutsch. Math. Verein. 74, 84–85 (1972/73)MathSciNetGoogle Scholar
  15. 15.
    Heise W., Karzel H.: Symmetrische Minkowski-Ebenen. J. Geom. 3, 5–20 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Heise W., Karzel H.: Vollkommen fanosche Minkowski-Ebenen. J. Geom. 3, 21–29 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Heise W., Sörensen K.: Freie Minkowski-Ebenenerweiterungen. J. Geom. 3, 1–4 (1973)CrossRefzbMATHGoogle Scholar
  18. 18.
    Groh H., Heise W.: 3-Ovals in Moebius planes. Geom. Dedicata 1, 426–433 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Heise W.: Minkowski-Ebenen gerader Ordnung. J. Geom. 5, 83 (1974)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Halder H.-R., Heise W.: On the existence of finite chain-m-structures and k-arcs in finite projective spaces. Geom. Dedicata 3, 483–486 (1974/75)MathSciNetGoogle Scholar
  21. 21.
    Heise W.: A combinatorial characterization of PGL(2, 2q). Abh. Math. Sem. Univ. Hamburg 43, 142–143 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Heise W.: On sharply k-ply transitive sets of permutations. J. Geom. 6, 185 (1975)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Heise W., Sörensen K.: Scharf n-fach transitive Permutationsmengen. Abh. Math. Sem. Univ. Hamburg 43, 144–145 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Heise W: Optimal codes, n-arcs and Laguerre geometry. Acta Informat. 6, 403–406 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Heise, W., Seybold. H.: Das Existenzproblem der Möbius-, Laguerre- und Minkowski-Erweiterungen endlicher affiner Ebenen. S.-B. Bayer. Akad. Wiss. Math.-Natur. Kl., 43–58 (1976) Reprinted in: Karzel, H., et al. (eds.) Wandel von Begriffsbildungen in der Mathematik, pp. 263–278. Wissenschaftliche Buchgesellschaft Darmstadt, Darmstadt (1984)Google Scholar
  26. 26.
    Halder H.-R., Heise W.: Einführung in die Kombinatorik. Hanser, München (1976)zbMATHGoogle Scholar
  27. 27.
    Heise, W.: Über die Abzähltheorie von Pólya und de Bruijn. In: Arnold, H.J., et al. (eds.) Beiträge zur geometrischen Algebra, Lehrbücher u. Monographien aus dem Gebiete der Exakt. Wiss., Math. Reihe, vol. 21, pp. 141–145. Birkhäuser, Basel (1977)Google Scholar
  28. 28.
    Heise W., Kunde H.: On the number of derangements of a sharply k-ply transitive set of permutations. Aequationes Math. 15, 107–108 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Halder H.-R., Heise W.: Einführung in die Kombinatorik. Akademie-Verlag, Berlin (1977)zbMATHGoogle Scholar
  30. 30.
    Heise W.: Es gibt keinen optimalen (n + 2, 3)-Code einer ungeraden Ordnung n. Math. Z. 164, 67–68 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Heise, W.: Über die maximale Blocklänge optimaler Codes. In: Collatz, L., et al. (eds.) Numerische Methoden bei graphentheoretischen und kombinatorischen Problemen, Band 2, Internat. Ser. Numer. Math., vol. 46, pp. 128–134. Birkhäuser, Basel (1979)Google Scholar
  32. 32.
    Heise W.: Teoremi di non esistenza di codici ottimali e m-strutture di Laguerre. Atti Sem. Mat. Fis. Univ. Modena 27, 45–50 (1979)MathSciNetGoogle Scholar
  33. 33.
    Heise W., Quattrocchi P.: Survey on sharply k-transitive sets of permutations and Minkowski-m-structures. Atti Sem. Mat. Fis. Univ. Modena 27, 51–57 (1979)MathSciNetGoogle Scholar
  34. 34.
    Heise W., Quattrocchi P.: Una puntualizzazione sui piani di Laguerre. Atti Sem. Mat. Fis. Univ. Modena 27, 222–224 (1979)MathSciNetGoogle Scholar
  35. 35.
    Häring M., Heise W.: On B. Segre’s construction of an ovaloid. Acta Arith. 35, 187–188 (1979)zbMATHGoogle Scholar
  36. 36.
    Heise W., Kowol B.: Il n’y a pas de [q + 1, 2] MDS code cyclique d’ordre impair q. J. Combin. Theory Ser. A 29, 243 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Falkner G., Kowol B., Heise W., Zehendner E.: On the existence of cyclic optimal codes. Atti Sem. Mat. Fis. Univ. Modena 28, 326–341 (1980)MathSciNetGoogle Scholar
  38. 38.
    Conti F., Falkner G., Heise W.: Alcuni teoremi di non esistenza di codici ottimali. Rend. Mat. (7) 1, 341– (1981)MathSciNetzbMATHGoogle Scholar
  39. 39.
    Heise W.: Zyklische lineare optimale (n, 2)-Codes. Result. Math. 5, 49–51 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Heise W., Quattrocchi P.: Variable-order codes. Atti Sem. Mat. Fis. Univ. Modena 30, 176–184 (1982)MathSciNetGoogle Scholar
  41. 41.
    Heise W.: Periodic formal Laurent series. Atti Sem. Mat. Fis. Univ. Modena 31, 30–31 (1983)MathSciNetGoogle Scholar
  42. 42.
    Heise W., Quattrocchi P.: An observation in Hamming geometry. Matematiche (Catania) 35, 248–249 (1983)MathSciNetGoogle Scholar
  43. 43.
    Heise W., Quattrocchi P.: Informations- und Codierungstheorie. Springer, Berlin (1983)CrossRefzbMATHGoogle Scholar
  44. 44.
    Heise W.: The full equivalence theorem for cyclic codes. Rend. Sem. Mat. Brescia 7, 355–357 (1984)MathSciNetzbMATHGoogle Scholar
  45. 45.
    Heise W., Zehendner E.: Quadratsummen in GF(p). Mitt. Math. Sem. Giessen 164, 185–189 (1984)MathSciNetGoogle Scholar
  46. 46.
    Georgiades J., Heise W., Quattrocchi P.: Cyclic MDS-codes of length n = 8. Atti Sem. Mat. Fis. Univ. Modena 32, 82–87 (1984)MathSciNetGoogle Scholar
  47. 47.
    Georgiades J., Heise W.: Some nonoptimal quadratic residue codes. Atti Sem. Mat. Fis. Univ. Modena 33, 35–39 (1985)MathSciNetGoogle Scholar
  48. 48.
    Heise, W.: Automorphismen linearer Codes. In: Algebra und Graphentheorie, Beitr. Jahrestag. Algebra Grenzgeb., iebenlehn/DDR, 1985, pp. 35-38 (1986)Google Scholar
  49. 49.
    Heise, W., Kellerer, H.: An improved square root bound for the minimal distance of ternary QR-codes of length n≡ −1 mod12. Beiträge zur Geometrie und Algebra, no. 13, pp. 24–25. TU München (1986)Google Scholar
  50. 50.
    Heise W., Quattrocchi P.: The equivalence theorem for cyclic codes. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 78, 263–267 (1986)MathSciNetGoogle Scholar
  51. 51.
    Filip, P., Heise, W.: Monomial code-isomorphisms. In: Barlotti, A., et al. (eds.) Combinatorics ’84, North-Holland Math. Stud., vol. 123, pp. 217–223. North-Holland, Amsterdam (1986)Google Scholar
  52. 52.
    Heise W., Kellerer H.: Eine Verschärfung der Quadratwurzel-Schranke für Quadratische-Rest-Codes einer Länge n≡ −1mod 4. J. Inform. Process. Cybernet. 23, 113–124 (1987)MathSciNetzbMATHGoogle Scholar
  53. 53.
    Heise W., Quattrocchi P.: Teoria algebrica dei codici. Boll. Un. Mat. Ital. A (7) 1, 313–331 (1987)MathSciNetzbMATHGoogle Scholar
  54. 54.
    Heise W., Kellerer H: Über die Quadratwurzel-Schranke für Quadratische-Rest-Codes. J. Geom. 31, 96–99 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  55. 55.
    Heise, W., Quattrocchi, P.: Informations- und Codierungstheorie, 2nd edn. Springer, Berlin (1989)Google Scholar
  56. 56.
    Heise, W.: Topics in algebraic coding theory. In: Longo, A., et al. (eds.) Geometries, codes and cryptography, CISM Courses and Lectures, vol. 313, pp. 77–99. Springer, Wien (1990)Google Scholar
  57. 57.
    Heise, W.: Induktives Beweisen und Definieren. Pamphlet wider die These vom göttlichen Ursprung der natürlichen Zahlen. Mathematisches Institut der TU München (1991)Google Scholar
  58. 58.
    Heise W., Sörensen K.: Was Sie schon immer über affine Punkträume wissen wollten oder Keine Angst vor Translationen. J. Geom. 41, 58–71 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  59. 59.
    Bonisoli, A., Heise, W.: QR-codes revisited. In: Barlotti, A., et al. (eds.) Combinatorics ’88, Vol. 1, Res. Lecture Notes in Mathematics, pp. 221–229. Mediterranean, Rende (1991)Google Scholar
  60. 60.
    Heise, W.: Datensicherung. Völker, stört die Signale!. München (1992)Google Scholar
  61. 61.
    Heise, W.: Über Dziobeks Bestimmung der Anzahl markierter Bäume. Beiträge zur Geometrie und Algebra, no. 31, pp. 12–15. TU München, (1995)Google Scholar
  62. 62.
    Heise, W.: Über die Leibnizsche Produktregel. Beiträge zur Geometrie und Algebra, no. 31, p. 34. TU München, (1995)Google Scholar
  63. 63.
    Heise, W., Quattrocchi, P.: Informations- und Codierungstheorie, 3rd edn. Springer, Berlin (1995)Google Scholar
  64. 64.
    Constantinescu, I., Heise, W.: Finite signal sets with a homogeneous metric and discrete memoryless transmission channels. Beiträge zur Geometrie und Algebra, no. 31, pp. 7–11. TU München, (1995)Google Scholar
  65. 65.
    Constantinescu, I., Heise, W.: A new metric for codes over residue class rings of integers. In: Optimal Codes and Related Topics, Sozopol, Bulgaria, 1995, pp. 32–39. Panorama, Shumen (1995)Google Scholar
  66. 66.
    Constantinescu I., Heise W.: On the concept of code-isomorphy. J. Geom. 57, 63–69 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  67. 67.
    Constantinescu, I., Heise, W., Honold, T.: Monomial extensions of isometries between codes over \({\mathbb{Z}_m}\) . In: Proceedings of the Fifth International Workshop on Algebraic and Combinatorial Coding Theory (ACCT-5), Sozopol, Bulgaria, 1996, pp. 98–104. Unicorn, Shumen (1996)Google Scholar
  68. 68.
    Constantinescu, I., Heise, W.: A metric for codes over residue class rings of integers. Probl. Inf. Transm. 33, 208–213 (1997) [Russian translation in Probl. Peredachi Inf. 33, 22–28 (1997)]Google Scholar
  69. 69.
    Heise, W., Honold, T., Nechaev, A.A.: Weighted modules and representations of codes. In: Proceedings of the Sixth International Workshop on Algebraic and Combinatorial Coding Theory (ACCT-6), Pskov, Russia, 1998, pp. 123–129Google Scholar
  70. 70.
    Soloveva, F.I., Avgustinovich, S.V., Honold, T., Heise, W.: Metrically rigid codes. In: Proceedings of the Sixth International Workshop on Algebraic and Combinatorial Coding Theory (ACCT-6), Pskov, Russia, 1998, pp. 215–219Google Scholar
  71. 71.
    Soloveva F.I., Avgustinovich S.V., Honold T., Heise W.: On the extendability of code isometries. J. Geom. 61, 3–16 (1998)MathSciNetGoogle Scholar
  72. 72.
    Heise, W., Honold, T.: Homogeneous and egalitarian weights on finite rings. In: Proceedings of the Seventh International Workshop on Algebraic and Combinatorial Coding Theory (ACCT-2000), Bansko, Bulgaria, 2000, pp. 183–188. Bulgarian Academy of Sciences, Sofia (2000)Google Scholar
  73. 73.
    Heise, W., Hemme, L., Honold, T., Obua, S.: Bounds for egalitarian weights on \({\mathbb{Z}_m}\) . In: Proceedings of the Third EuroWorkshop on Optimal Codes and Related Topics (OC’2001), Slanchev Bryag, Bulgaria, 2001, pp. 85–90. Bulgarian Academy of Sciences, Sofia (2001)Google Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  • Thomas Honold
    • 1
  • Hans-Joachim Kroll
    • 2
  • Ivan Landjev
    • 3
  • Kay Sörensen
    • 2
  1. 1.Department of Information and Electronic EngineeringZhejiang UniversityHangzhouChina
  2. 2.Technische Universität MünchenZentrum MathematikGarchingGermany
  3. 3.New Bulgarian UniversitySofiaBulgaria

Personalised recommendations